# SDR AALA201812189035

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,036 hours, 22,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
